# SDR SIMA20140312017

- Difficulty date: March 12, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 34,663 hours, 31,417 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR BRACKET FOR INNER HANDLE TORQUE BOX HAS A 3/8 INCH CRACK ON AFT UPPER CORNER.  REPAIRED PAX DOOR BRACKET FOR INNER HANDLE TORQUE BOX IAW EO-EM-52MR-250.
